Invariants de Vassiliev des nœuds [d'après D. Bar-Natan, M. Kontsevich et V.A. Vassiliev]
Séminaire Bourbaki : volume 1992/93, exposés 760-774, Astérisque, no. 216 (1993), Talk no. 769, 20 p.
@incollection{SB_1992-1993__35__213_0,
     author = {Vogel, Pierre},
     title = {Invariants de {Vassiliev} des n{\oe}uds [d'apr\`es {D.} {Bar-Natan,} {M.} {Kontsevich} et {V.A.} {Vassiliev]}},
     booktitle = {S\'eminaire Bourbaki : volume 1992/93, expos\'es 760-774},
     series = {Ast\'erisque},
     note = {talk:769},
     pages = {213--232},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {216},
     year = {1993},
     zbl = {0839.57010},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1992-1993__35__213_0/}
}
TY  - CHAP
AU  - Vogel, Pierre
TI  - Invariants de Vassiliev des nœuds [d'après D. Bar-Natan, M. Kontsevich et V.A. Vassiliev]
BT  - Séminaire Bourbaki : volume 1992/93, exposés 760-774
AU  - Collectif
T3  - Astérisque
N1  - talk:769
PY  - 1993
SP  - 213
EP  - 232
IS  - 216
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/SB_1992-1993__35__213_0/
LA  - fr
ID  - SB_1992-1993__35__213_0
ER  - 
%0 Book Section
%A Vogel, Pierre
%T Invariants de Vassiliev des nœuds [d'après D. Bar-Natan, M. Kontsevich et V.A. Vassiliev]
%B Séminaire Bourbaki : volume 1992/93, exposés 760-774
%A Collectif
%S Astérisque
%Z talk:769
%D 1993
%P 213-232
%N 216
%I Société mathématique de France
%U http://www.numdam.org/item/SB_1992-1993__35__213_0/
%G fr
%F SB_1992-1993__35__213_0
Vogel, Pierre. Invariants de Vassiliev des nœuds [d'après D. Bar-Natan, M. Kontsevich et V.A. Vassiliev], in Séminaire Bourbaki : volume 1992/93, exposés 760-774, Astérisque, no. 216 (1993), Talk no. 769, 20 p. http://www.numdam.org/item/SB_1992-1993__35__213_0/

[BL] J. S. Birman et X. S. Lin - Knots polynomials and Vassiliev's invariants, Invent. Math. 111, 1993, 225-270. | MR | Zbl

[BN1] D. Bar-Natan - Weights of Feynman diagrams and the Vassiliev knot invariants, preprint 1991. | MR

[BN2] D. Bar-Natan - On the Vassiliev knot invariants, preprint 1992. | MR

[BN3] D. Bar-Natan - Vassiliev homotopy string link invariants, preprint 1992. | MR

[CH] K. T. Chen -Iterated path integrals, Bull. Amer. Math. Soc. 83, 1977, 831-879. | MR | Zbl

[CO] J. H. Conway -An enumeration of knots and links and some of their algebraic properties, Computational Problems in Abstract Algebra, Pergamon, New-York 1970, 329-358. | MR | Zbl

[D] C. Day - Vassiliev invariants for links, preprint 1992.

[F] P. Freyd, J. Hoste, W. B. R. Lickorish, K. Millett, A. Ocneanu et D. Yetter - A new polynomial invariant of knots and links, Bull. Amer. Math. Soc. 12, 1985, 239-246. | MR | Zbl

[J] V. F. R. Jones - A polynomial invariant for knots via Von Neumann algebras, Bull. Amer. Math. Soc. 12, 1985, 103-111. | MR | Zbl

[KA] L. H. Kauffman - An invariant of regular isotopy, Trans. Amer. Math. Soc 312, 1990, 417-471. | MR | Zbl

[KO] M. Kontsevich - Graphs, homotopical algebra and low-dimensional topology, preprint 1992.

[KZ] V. G. Knizhnik et A. B. Zamolodchikov - Current algebra and Wess-Zumino model in two dimensions, Nucl. Phys. B247, 1984, 83-103. | MR | Zbl

[L] X. S. Lin - Vertex models, quantum groups and Vassiliev's knot invariants, preprint 1991.

[P] S. Piunikhine - Weignts of Feynman diagrams, link polynomials and Vassiliev knot invariants, preprint 1992. | MR

[S] A. B. Sossinsky - Feynman diagrams and Vassiliev invariants, IHES M/92/13, preprint 1992.

[T] V. G. Turaev - The Yang-Baxter equation and invariants of links, Invent. Math. 92, 1988, 527-553. | MR | Zbl

[VI] V. A. Vassiliev - Cohomology of knot spaces, Theory of Singularities and its Applications (V. I. Arnold, éd.), Amer. Math. Soc., Providence, 1990. | MR | Zbl

[V2] V. A. Vassiliev - Complements of discriminants of smooth maps: topology and applications, Trans. of Math. Mono. 98, Amer. Math. Soc., Providence, 1992. | MR | Zbl